# SDR WRNA200700041

- Difficulty date: June 16, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 48,885 hours, 25,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND FUSELAGE SKIN DAMAGED AT C-1 DOOR FRAME, RIGHT SIDE AT FRAME 24B STA 1701.  INSTALLED DOUBLER REPAIR ON C-1 DOOR FRAME 24B STA 1701 IAW A300 SRM 53-13-00.
